# SDR SWIA202159331

- Difficulty date: April 27, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERT STAB AFT DRAG ANGLE HAS  POSSIBLE CRACK     (C-CHECK RO 7/7/2021)    REMOVED AND INSTALLED NEW LH VERTICLE STABILIZER AFT DRAG ANGLE P/N AV670-21186-003  REF DWG BA670-35002 REV -F /  AND CRJ900 SRM 51-42-13-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
